MathSciNet Relay Station
MathSciNet bibliographic data
MR1170912 33C10
Kokologiannaki, C. G.; Siafarikas, P. D.; Kouris, C. B. On the complex zeros of $H_\mu(z),\ J'_\mu(z),\ J''_\mu(z)$ for real or complex order. J. Comput. Appl. Math. 40 (1992), no. 3, 337–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement